Then I cry to them and apologize. ..I have depression and dont know if the medicine im on is causing me to be short fuzed or if its just in my genes (my dad) or both. I always feel rushed and like ecerything is cluttered but I dont have energy to fix it. And my depression really began when I had kids so when this happens ( usually in the morning) I go to work after and cry and want to go pick my kids up and go home and hold them because I feel bad for fussing at them. Im on topomax for migraines (4yrs) , pristiq andlamctial. What can I ask the doctor for to help me not get like this? What could be wrong with me? I always feel rushed and sometimesill look around at my house or car and flip at over a mess or clutter or somsomething I didnt notice bugging me before. Please help
You are on a reasonable combination of medications to help control your mood. You may need an adjustment in dosage which means being evaluated by the prescribing doctor. I, also, recommend talk therapy to help you learn coping skills for dealing with life situations. You have your hands full and are trying to deal with a mental health condition besides. Go easy on yourself and remember the illness is not your fault, though it is up to you to manage it.
You may want to get a consultation from a Psychiatric doctor. You are on a cocktail of drugs and he or she may be able to help you be more stable. They are trained in pharmaceuticals. It sounds like you are battling depression. Treat the symptoms and the rest will follow.
Therapy can start after you feel an increase in stable on your meds and can think more rationally and logically.I got this sage advice from a wise person on this site, he was right. But therapy could help you with coping tools and have a safe place to let it all out. You will get there it just takes time. Hang in there! My thoughts are with you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Feb 2011 • 5 answers
Posted 25 Mar 2011 • 1 answer
Posted 14 Aug 2014 • 2 answers
Posted 2 Oct 2014 • 3 answers
Posted 24 Feb 2015 • 2 answers